Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Killing and subordination

Author: Jiangang Ying
Journal: Proc. Amer. Math. Soc. 124 (1996), 2215-2222
MSC (1991): Primary 60J45, 60J65; Secondary 31B15
MathSciNet review: 1346994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given the one-to-one correspondence between nearly Borel right processes and non-symmetric Dirichlet forms, we prove in the present paper that the killing transform of Markov processes is equivalent to strong subordination of the respective Dirichlet forms and give a characterization of so-called bivariate smooth measures.

References [Enhancements On Off] (What's this?)

  • [Be] Benyaiche, A., Subordination des formes de Dirichlet, technical report, Tunis.
  • [BG] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. MR 0264757
  • [FG] P. J. Fitzsimmons and R. K. Getoor, Revuz measures and time changes, Math. Z. 199 (1988), no. 2, 233–256. MR 958650,
  • [Fu] Masatoshi Fukushima, Dirichlet forms and Markov processes, North-Holland Mathematical Library, vol. 23, North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1980. MR 569058
  • [Ku] Kuwae, K., Permanent sets of measures charging no exceptional sets and the Feynman-Kac formula, Forum Math. 7 (1995), 575--605. CMP 95:17
  • [MR] Zhi Ming Ma and Michael Röckner, Introduction to the theory of (nonsymmetric) Dirichlet forms, Universitext, Springer-Verlag, Berlin, 1992. MR 1214375
  • [Sh] Michael Sharpe, General theory of Markov processes, Pure and Applied Mathematics, vol. 133, Academic Press, Inc., Boston, MA, 1988. MR 958914
  • [Si] Martin L. Silverstein, Symmetric Markov processes, Lecture Notes in Mathematics, Vol. 426, Springer-Verlag, Berlin-New York, 1974. MR 0386032
  • [St] S. G. Oleĭnik, Triangularization of a linear two-dimensional differential system in closed form, Dokl. Akad. Nauk Ukrain. SSR 7 (1991), 29–31, 178 (Russian, with English summary). MR 1157946
  • [Yi] Ying, J., Bivariate Revuz measures and the Feynman-Kac formula, to appear in Ann. Inst. Henri Poincare: Probab. Stat.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60J45, 60J65, 31B15

Retrieve articles in all journals with MSC (1991): 60J45, 60J65, 31B15

Additional Information

Jiangang Ying
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Keywords: Right processes, Dirichlet forms, subordination
Received by editor(s): December 2, 1994
Additional Notes: Research supported in part by funds from the National Education Committee and Probability Laboratory of the Institute of Applied Mathematics, Academia Sinica.
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1996 American Mathematical Society